# SDR SIMA2018081312001

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 34,077 hours, 29,391 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT ROW UPPER EXIT IDENTIFIER SIGN INOPERATIVE.  FOUND THE SPLICE CONNECTOR LOOSE.  CONNECTED THE CONNECTOR  IAW SWPM.
